English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory.

Panyushev, D. I. (1999). Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory. Canadian Journal of Mathematics, 51, 616-635.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Panyushev, D. I.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136743
Other: 17469
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Canadian Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 51 Sequence Number: - Start / End Page: 616 - 635 Identifier: -